# SDR KBM2003F00033

- Difficulty date: September 28, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 0174078030
- Part serial: 2007M
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE START DRAIN VALVE LEAKING INTERNALLY TO OVERBOARD DRAIN.  INSTALLED OVERHAULED START DRAIN VALVE.
